How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Saha Your Own Question
Dr. Saha
Dr. Saha, Doctor (MD)
Category: Health
Satisfied Customers: 17806
Experience:  35 years of experience
8227957
Type Your Health Question Here...
Dr. Saha is online now
A new question is answered every 9 seconds

I am taking prednisone and z pack..I have a flushed face and

Customer Question

I am taking prednisone and z pack..I have a flushed face and headache...is this a side effect of either...z pack 3 tablet 500 each
Submitted: 2 years ago.
Category: Health
Customer: replied 2 years ago.
Also had prednisone shot at the doctor
Expert:  Dr. Saha replied 2 years ago.
Hello,
Thank you for your question,
I’mCustomerand I’ll try to help you.
Flushing of skin or face is a side effect of prednisone.
Headache can occur with both.
Those usually diminishes gradually.
However, if the flushing is much, I would suggest to contact your doctor.
He can reduce the dose, if possible.
I hope this information helps.
If there’s anything else I can do, please let me know.
If you are satisfied, please rate my answer as good or excellent.
Regards.